The journal is now published online under the name of Applications and Applied Mathematics: An International Journal (AAM) two times per year (June and December). Publication of papers and access to the journal is free at this time, that is, there is no page fee and no subscription fee to access any of the papers published. However, the papers cannot be used for commercial purposes. Not only that the journal is registered with the Library of Congress under ISSN 1932-9466, the papers published are now included in DRJI (http://www.drji.org/search.aspx). This is in addition to EBSCO (http://www.ebscohost.com/) information products and the American Mathematical Society’s Current Mathematical Publications (CMP) and Mathematical Review,
MathSciNetSubmitted manuscripts (in English) will be reviewed by at least two highly qualified reviewers in the field from inside or outside the Board of Editors. Nevertheless, the journal welcomes review comments, and/or critiques of papers published in its issues.The AAM focuses on applied mathematics as well as applications of mathematics including research on mathematics teaching. Thus, original, not-previously published, research manuscripts on topics such as the following (but not limited to) will be considered for publication:
· Applied Probability · Stochastic Processes · Statistics · Queueing Theory · Biomathematics · Biostatistics · Differential Equations · Difference Equations · combinatorics · Integral Equations · Mathematical Modeling · Optimization· Numerical Analysis · Operations Research · Wavelets · Signal Processing · Approximation Theory · Fourier Analysis · Mathematical Physics · Fuzzy Mathematics · Data Analysis · Varies Applications of Mathematical and statistical Methods
The Journal is committed to achieving a relatively short turn-round between submission and acceptance/rejection and between acceptance and publication. However, occasionally, revision and sometimes repeated revision of a manuscript elongate publication of a manuscript.
As a disclaimer, it should be noted that the Journal has taken reasonable care in the preparation of its contents, but makes no expressed or implied warranty of any kind and assumes no responsibility for any errors or omissions. No liability is assumed for incidental or consequential damages in connection with or arising out of information contained in this journal. The Journal shall not be liable for any special, consequential, or exemplary damages resulting, in whole or in part, from the readers’ use of, or reliance upon, this material. Copyright laws will apply to any and all parts of this journal. Independent verification should be sought for any data, advice or recommendations contained in this journal. In addition, no responsibility is assumed by the publisher for any injury and/or damage to persons or property arising from any methods, products, instructions, ideas or otherwise contained in this journal.
Editor-in-Chief Aliakbar Montazer Haghighi, Ph. D. Professor and Head of Department of Mathematics Prairie View A&M University P. O. Box 519 - Mail Stop 2225 Prairie View, Texas, 77446-0519 USA Tel: (936) 261-1970, Fax: (936) 261-2088 E-mail: firstname.lastname@example.org
AAM Web: http://www.pvamu.edu/aam
Aliakbar Montazer Haghighi, Ph. D. Marin Stefanov Marinov, Ph. D.
Head, Department of Mathematics Faculty of Applied Mathematics and Informatics Prairie View A&M University Technical University of Sofia P. O. Box 519 – MS 2225 8, Kliment Ohridski St. Prairie View , Texas, 77446-0519, USA Sofia-1000, Bulgaria Tel: (936) 261-1970 Tel: ++ (359) 2 965-4586 Fax: (936) 261-2088 Fax:++ (359) 2 965-3379 email@example.com firstname.lastname@example.org
Associate Editor: Associate Editor: Assistant Editor: Dimitar P. Michev, Ph.D. Jian-ao Lian Arouna R. Davies, Ph.D. email@example.com firstname.lastname@example.org email@example.com Department of Mathematics Department of Mathematics Department of Mathematics Prairie View A&M University Prairie View A&M University Prairie View A&M University
In 2004, the Department of Mathematics at Prairie View A&M University, USA, and the Technical University of Sofia, Bulgaria, resumed a historical journal of mathematics, published for 25 years by the Technical University of Sofia. The journal started under the name of Godishnik Vissh. Uchebn. Zaved. Prilozhna Mat. and was referred by the American Mathematical Society status, MathSciNet 2004. The journal was published until 1989 with Vol. 25, No. 4 as the last issue.
Was this information helpful? Provide Feedback or report broken links.